| Model Number |
M00565030 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on september 01, 2021 that a wallflex duodenal stent was to be implanted to treat a malignant stenosis in the duodenum during a stent placement procedure performed on (b)(6) 2021.During the procedure, the stent was unable to deploy.When the device was removed from the patient, the stent was deployed inside the scope.The stent was removed from the scope using forceps.The procedure was completed with a non-boston scientific device.There were no patient complications reported as a result of this event.